Hallo lovely people, I am in my 40s and recently I took a viagra (Sildenofil) just to try and it worked amazing. I did not have any ED before however now 3 days after taking the the pill I am not having hard erections and cant hold the erection for long which was not the case in the past before I took the pill. I am very stressed now and regret taking the pill. Its been 3 weeks now and please advice, did I disturb my normal function by taking 1 pill and will I able to reverse this ED issue. I was very active sexually and now I am very concerned. Looking forward for your advices. I dont have drinking, smoking problem and i train 3 to 4 times a week.
No Hard Erections and Erection do not... - Erectile Dysfunct...
No Hard Erections and Erection do not last long
This would be an unusual reaction to Viagra, however, I would contact a urologist and have her/him look it over. It could be something simple or complex but, in any case, you would rule out all causes. The worst thing that could happen is that you find out it is nothing.
When you said you didn't need it...but it worked amazing...then sounds like there may have been something going on that prompted you to try it? Otherwise...the effect wouldn't be amazing...if all was well before? Just wondering.
No other pills taken so far, this is the first time I took Viagra and only 1 time. The pill is defintely a genuine one. I made an appointment with Urology doctor and will see what he have to say. Btw can i take L arginine without doctors consultation and what dosage is safer to take?
Hi , i also got ed at what i thought to br early , i use tadalifil - its not 100 % & i find if i stress - this kills any erection , can i ask what training you do - i find even now- I’m 52 , doing weights does help a lot - need the testosterone to keep flowing , its easy to say but try not to stress to much cos this will kill it but do get a check up at gp
I do weight Training and minimum 30 to 60 mins jogging/walking every day. My weight and height is in proportion. Dont know what cause this sudden ED issue as few weeks ago I was very normal. Now I get the erection but after few mins I cant hold it anymore and I assume its more of a physcological stress as you mentioned however I wait untill I speak with the doctor. I made an appointment already. Will keep posted.
It's your anxiety which is causing the problem and if you are stressed that doesn't help either believe it or not it's your brain that gives you an erection because it sends messages down to it to make it work if you're stressed it long work and calm down and take a chill pill hope this works
I've also heard the postulate that the mind controls having an erection, but my observations suggest something doesn't quite add up regarding the mind's role. Take the case of a man post-prostatectomy who goes through "sudden onset" ED - the erections immediately stop altogether because the mind's nerve paths to controlling the penis are severed by the surgery and need time to heal. That part makes sense and agrees with the postulate.
But then how can something like trimix injections work, and work so effectively, for such a man? If the mind's input is still essential/critical to an erection, and that part of the communication is still broken, why does trimix succeed? I don't get it.
Viagra doesn't stay in your body for very long typically. So unless you had an extended painful erection on the drug that damaged the tissues there is likely nothing physically wrong. Maybe it created a mental block for you. Keep trying at it and give it a little time. I know when I first used it I was amazed at how extra rock hard it made me and normal erections seem to pale in comparison creating a mental connection that it could be harder.
Thank you for your reply, I didnt had a painful erections but for 2 days I felt the good erections. However after 2 days I cant hold my erections as I use too earlier. Also I don't see morning erections anymore which is why I am worried. What are the chances of damaging the tissues and how to revert the damage if its possible. I am also thinking may be it could be mental issues
It sounds like you've psyched yourself out. You are letting yourself become fearful. Just relax. Make sure you are adequately hydrated. You might also want to try cialis / tadalafil. Unlike viagra, whose effects last 4 hours, cialis effects can last for days hence the label "the weekend pill". The supplement L-Arginine can also support erections. If you are a smoker, quit.
Thank you for your support, i will try to relax and give some more time. I heard about LArgnine and I will give it a try if it doesn't get better after a week or so. How much dose is safer if i take L Argnine?